# SDR UALA2011093005310

- Difficulty date: September 30, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 40,789 hours, 4,995 cycles
- Engine: Pwa PW40903
- System (JASC): 2400 · Electrical Power System
- Part: Diode
- Condition: Faulty
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE: "ELEC STBY SYS".  REPLACED TB405 POS 12 DIODE.  MESSAGE CLEARED AND POWER UP NORMAL.  OP CHECKED GOOD.
